# SDR ASAA1058244

- Difficulty date: September 1, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 10,966 hours, 3,586 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN BLADE LUBE.  FOUND FAN BLADE SHIMS WORN AND RETAINING RING ELASTOMERS WORN FULL SET OF BOTH NR 2 ENG.  REPLACED FAN BLADE SHIMS AND RETAINING RING ELASTOMERS REF T/C 78472002.
